# SDR MALA040929

- Difficulty date: October 17, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Binding
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FREEDOM OF MOVEMENT CHECK ON AILERON SYSTEM BINDING WAS FELT IN THE CONTROLS ACCOMPANIED BY NOISE AT THE BINDING POINTS.  FURTHER INVESTIGATION REVEALED THAT THE HEAD OF THE BOLT WHICH CONNECTS THE INPUT ROD TO THE AILERON CABLE COMPENSATOR BELLCRANK WAS INTERFERING WITH THE INTERCOSTAL ABOVE IT.  THIS CONDITION WAS NOTED ON BOTH THE CAPT & F/O'S SIDES.  CAPT SIDE WAS CRACKED, F/O'S SIDE CHAFED.
